CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Osserman-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013
Number of items: 1.

2013

Omar, Mohamed and Osserman, Brian (2013) Strong nonnegativity and sums of squares on real varieties. Journal of Pure and Applied Algebra, 217 (5). pp. 843-850. ISSN 0022-4049 . http://resolver.caltech.edu/CaltechAUTHORS:20130228-125558021

This list was generated on Sun Sep 15 16:16:02 2019 PDT.